brain-icon
Head ache front part head
From last 4 days Im suffering from head ache. Only front head. I'm using minoxidil topical solution nd mintop pro.
58 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello.. Well headache is the common symptom of minoxidil...I wanted to know if it's very severe and unbearable... If its so you may discontinue... Otherwise you may use it as slowly the symptoms may wean off...you can consult a dermatologist about it....thank you.............................................
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.